# SDR DHL2001803009

- Difficulty date: July 28, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Defective
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OPTNS ACFT DRIFTS RIGHT REQUIRING CONSTANT LEFT NOSE WHEEL STEERING INPUTS TO MAINTAIN CENTERLINE. REMOVED & REPLACED BOTH LEFT & RIGHT NOSE WHEEL ASSEMBLIES AS PER MM 32-40. OK FOR SERVICE.
